# SDR GTIA2016102101640

- Difficulty date: October 21, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WEEKLY CHECK FOUND R1 DOOR ASSIST BOTTLE LOW.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
